Document Type

Article

Language

eng

Format of Original

29 p.

Publication Date

2004

Publisher

Charles Babbage Research Center

Source Publication

Journal of Combinatorial Mathematics and Combinatorial Computing

Source ISSN

0835-3026

Abstract

The domination number of a graph G, γ(G), and the domination graph of a digraph D, dom(D) are integrated in this paper. The γ-set domination graph of the complete biorientation of a graph G, domγ(G) is created. All γ-sets of specific trees T are found, and dom-γ(T) is characterized for those classes.

Comments

Published version. Journal of Combinatorial Mathematics and Combinatorial Computing, Vol. 50 (2004): 65-93. Publisher link. © Charles Babbage Research Centre 2004. Used with permission.

Share

COinS